# SDR 2005FA0001441

- Difficulty date: October 21, 2005
- Submitted: October 21, 2005
- Operation: General aviation
- Aircraft: N410BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029005
- Aircraft time: 969 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: A740255N
- Condition: Frayed
- Location: Rudder
- Part time: 160 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RUDDER CABLE FOUND FRAYED AT FORWARD NR 1 PULLEY.
